MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751RNAS
Health Effect - Clinical Codes Death (1802); Loss of consciousness (2418)
Date of Event 09/19/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
It was reported that the customer passed away in an unknown location due to the recalled sets.The customer went to the emergency room after losing consciousness for no reason, falling, and breaking their jaw.The cause of death was unknown.The caller stated that the pump was ok but the sensors were not.The customer¿s blood glucose was unknown at the time of death.It is unknown if the customer was wearing the insulin pump at the time of death.It is unknown if the customer was using sensors.The caller also mentioned possibly getting a lawyer.The caller declined to return the insulin pump for analysis.

Brand Name
530G INSULIN PUMP MMT-751RNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7516173
Report Number3004209178-2018-71659
Device Sequence Number19335870
Product Code OZO
UDI-Device Identifier00643169508002
UDI-Public(01)00643169508002
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAS
Device Catalogue NumberMMT-751RNAS
Device Lot NumberA3751RNASJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2017
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age72 YR
Patient Weight185